U.S. doctors online nowAsk doctors free
A 65-year-old female asked:

i have been taking crestor (rosuvastatin) fot several years, now have diabeites. will it go away if i quite taking crestor (rosuvastatin)?

2 doctor answers2 doctors weighed in
Dr. Andrew Fischer
Internal Medicine 16 years experience
One is not related.: Taking the Crestor (rosuvastatin) for a number of years is not the cause of your diabetes. However, having high cholesterol and diabetes is often very common. Keeping your cholesterol and diabetes well controlled is key to a happy long life. Both things need close management and good control.
Dr. Richard Williams
Pharmacy 18 years experience
Not likely: It is not uncommon for people with diabetes to also have elevated cholesterol. It is not likely that the Crestor (rosuvastatin) caused your diabetes. Also do not discontinue any medications without talking to your physician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 35-year-old member asked:

I take my crestor (rosuvastatin) just before I go to bed is it bad for you?

1 doctor answer3 doctors weighed in
Dr. Mark Landers
Cardiac Electrophysiology 31 years experience
Crestor (rosuvastatin): Recommended time to take cestor is in evening or before you go to bed as higher level of cholesterol produced at night.
A 33-year-old member asked:

Is there any side effects when taking rosuvastatin?

1 doctor answer2 doctors weighed in
Dr. Carolyn Quist
Gynecology 35 years experience
Possibly: Possible side effects: unexplained muscle pain, tenderness, or weakness; fever, unusual tiredness, and dark colored urine; swelling, weight gain, urinating less than usual or not at all; or · nausea, upper stomach pain, itching, loss of appetite, change in color of stools. Occasionally headaches, joint aches, constipation.
A 30-year-old member asked:

Any long term side effects of crestor (rosuvastatin)?

1 doctor answer1 doctor weighed in
Dr. Harinder Gogia
Cardiology 32 years experience
No: Most common side effect , muscle aches, isreversible after stopping or reducing the drug. Liver injury is also reversible. So there are no long term permanent side effects.
A 33-year-old member asked:

What are the more worrisome side effects of crestor (rosuvastatin)?

1 doctor answer2 doctors weighed in
Dr. Harinder Gogia
Cardiology 32 years experience
Muscle aches: Muscle aches and liver toxicity.
CA
A 28-year-old male asked:

Please describe the medication: crestor (rosuvastatin)?

2 doctor answers2 doctors weighed in
Dr. Elden Rand
Cardiology 21 years experience
Lowers cholesterol: Crestor is the brand name for rosuvastatin. Its function is to lower the body's production of cholesterol and to stabilize current cholesterol plaques. The general name for this class of medication is "statins". Other statins include Lipitor (atorvastatin) and zocor (simvastatin).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 4, 2016

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.